Skip to product information
1 of 1

Health Online

NIGHT NURSE SYRUP 160ML

Regular price GH₵85.00
Regular price Sale price GH₵85.00
Shipping calculated at checkout.

Night Nurse liquid is formulated to provide a complete night-time treatment for the relief of cold and flu symptoms. For relief from tickly coughs, sore throat, runny nose, aches and pains, fevers and shivers.

Night Nurse liquid is specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

This bottle contains 8 doses to relieve:

  • Tickly cough and sore throat.
  • Runny nose
  • Aches and pains
  • Fevers and shivers

...and so help comfortable restful sleep.

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:

  • Promethazine, with decongestant action to dry up runny noses and sniffles, so easing breathing.
  • Dextromethorphan, to reduce the tickly cough so often associated with colds and flu.
  • Paracetamol, an analgesic and antipyretic to relieve aches, pains, shivers and reduce temperature.

Directions

Adults and children aged 12 years and over:

Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed

Do not take Night Nurse Liquid if you have already taken 4 doses of paracetamol-containing product during the day.

Not to be given to children under 12 years of age except on medical advice.

Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.

No reviews